# SDR UIEA2018123002961

- Difficulty date: November 19, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,556 hours, 16,883 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Malfunctioned
- Location: Apu Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON  FIRST ATTEMPT ( PERFORMED BITE TEST OF APU AT ECU PREVIOUS START STOPPED ABORTED START FOR SPED SENSOR / # 2 SPEED SENSOR MEMORY CLEARED ECU BITE TEST NORMAL IAW FIM 49-11 FT 987 NORMAL 2 OPERATIONAL TEST NORMAL IAW 49-11-00/501  )
